# SDR UALA2010042801416

- Difficulty date: April 27, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 37,270 hours, 15,216 cycles
- Engine: Iae V2527A5
- System (JASC): 5270 · Door Warning System
- Part: Panel
- Part number: 2LA00546700
- Condition: Faulty
- Location: R2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR 2R CABIN PRESS LIGHT FLASHING AT FL260.  VERIFIED HANDLE WORKS NORMAL AND IS SECURE.  REPLACED DOOR 2R CABIN PRESSURE WARNING LIGHT PANEL 17WN2 PER MM.
